# SDR AALA981627

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME DENTED STATION 1010, BETWEEN STRINGER 26 LT AND 25 LT.  INSTALLED BELL FRAME DOUBLER AT STATION 1010, BETWEEN STRINGER 26 LT AND 26 RT PER SRM 51-40-3.  (M)
